# SDR CA120118003

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, M
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED DURING CLIMB OUT AT APPROX 14,000 FT, X3 LOUD BANGS FROM LT ENGINE, ITT WENT INTO RED, AND HIGH VIBRATION.  ENGINE RETURNED TO IDLE AND CREW ELECTED TO RETURN TO FIELD.  MAINTENANCE DISCOVERED COMPRESSOR DAMAGE ON LT ENGINE.
